# SDR SIMA200300817

- Difficulty date: December 18, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING, FOUND DURING A IMBV INSPECTION SERVICE DOOR FORWARD SILL HAS CORROSION.  REMOVED AND INSTALLED SERVICEABLE SILL IAW EMB 135 SRM 51-14-02.  (M)
